# SDR R61A202101170065

- Difficulty date: December 23, 2020
- Submitted: January 17, 2021
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 43,802 hours, 27,203 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 4146001009
- Condition: Corroded
- Location: Lt Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND LT WING AILERON BOTH PCU'S HAS CORRODED HARDWARE (PCU REQUIRE CHANGE NO CORROSION ALLOWED).  REMOVED AND REPLACED PCU'S, IAW AMM TASK 27-12-01-400-801-A SEE AAR NRC 4500833-5000-0011 FOR WORK PERFORMED.  AC REMAINS IN YQG FOR COMPLETION.
